# SDR SWAA2022032108883

- Difficulty date: September 24, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161032
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120CF UPPER SURFACE HAS CORROSION ALONG EDGES. / FWD CARGO PIT FLOOR PANEL 120CF WAS FOUND TO HAVE CORROSION EVALUATED CORROSION FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-00-52-1A-1 PARA 5A(1)(B) EXCEES 20' REPLACED PANEL 120CF VERFIED PART IAW IPC 25-52-10-01 ITEM 260. P/L 453A1610 (-32) REV LTR T. ATAG WN8087. P/N 453A1610-32 PUT PANEL ON FWD CARGO PIT PANEL RACK.
